# SDR AALA202312132322

- Difficulty date: December 12, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A320*
- Aircraft serial: 3879
- Aircraft time: 47,622 hours, 19,109 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR PRESSURE LOW AS INDICATED BY FLIGHT ATTENDANTS PANEL. MAINTENANCE REPLACED THE 4L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER DIAPHRAGM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
